# SDR CALA2023102703207

- Difficulty date: October 24, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 64,194 hours, 28,150 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: UNKNOWN
- Part serial: NA
- Condition: Warning Message
- Location: Eng#1
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: B

## Discrepancy

REVERSER FAULT DISPLAYED ON UPPER ECAM SCREEN. ENG 1 FADEC CLASS 2 UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V082625 PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. LOCAL FBO TO MAC RELATED WORK ORDER 000000003088803 AND PRTR APPLY INOP STICKER ADJACENT TO LOWER ECAM DISPLAY REF MEL 7100A. LOCAL FBO MOORE, ROBERT (V082625) NOTIFIED NO FAULT MESSAGE ON POWER UP REF AMM 73-22-00.  ECAM CLEANED. . ADD EMP:V082625. NO ACTIVE FAULTS UPON ARIVAL TO A/C. FOUND FAULT HISTORY AND TROUBLESHOT IAW TSM 78-30-00-810-837-B. FOR RECORD RESISTANCE ON LH RVDT CONTACT 1 TO 2 IS 615.7OHMS AND FROM CONTACT 3 TO 4 IS 529.0 OHMS WHICH IS WITHIN LIMITS PER TSM. PASSED ALL WIRE TO WIRE CONTINUITY CHECKS. PERFORMED OPERATIONAL TEST OF REVERSER 3 CYCLES IAW AMM 78-31-00-710-041-A. NO DEFECT NOTED AT THIS TIME.
